Library Header Image
LSE Research Online LSE Library Services

The functionalist style in public law

Loughlin, Martin (2005) The functionalist style in public law. University of Toronto Law Journal, 55 (3). pp. 361-403. ISSN 0042-0220

Full text not available from this repository.
Item Type: Article
Official URL:
Additional Information: © 2005 University of Toronto Press Incorporated
Divisions: Law
Subjects: K Law > K Law (General)
Date Deposited: 24 Oct 2008 10:04
Last Modified: 12 Nov 2021 00:12

Actions (login required)

View Item View Item